Vol. 2004, No 2, 2004

Information
Issue: Vol. 2004, No 2, 2004
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2004 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2004/2
Licenses:
Tables of Contents
# [1-10/10] Title Pages
1. Higher-order Melnikov functions for single-DOF mechanical oscillators: theoretical treatment and applications
Authors: Lenci Stefano, Rega Giuseppe
145-168 (24)
2. The flow of a non-Newtonian fluid induced due to the oscillations of a porous plate
Authors: Asghar S., Mohyuddin M. R., Hayat T., Siddiqui A. M.
133-143 (11)
3. Adaptive stabilization of continuous-time systems through a controllable modified estimation model
Authors: de la Sen M.
109-131 (23)
4. Sliding mode control of a magnetic levitation system
Authors: Al-Muthairi N. F., Zribi M.
93-107 (15)
5. Reliability for Laplace distributions
Authors: Nadarajah Saralees
169-183 (15)
6. Reliability for Laplace distributions
Authors: Saralees Nadarajah
169-183 (15)
7. The flow of a non-Newtonian fluid induced due to the oscillations of a porous plate
Authors: S. Asghar, M. R. Mohyuddin, T. Hayat, A. M. Siddiqui
133-143 (11)
8. Sliding mode control of a magnetic levitation system
Authors: N. F. Al-Muthairi, M. Zribi
93-107 (15)
9. Higher-order Melnikov functions for single-DOF mechanical oscillators: theoretical treatment and applications
Authors: Stefano Lenci, Giuseppe Rega
145-168 (24)
10. Adaptive stabilization of continuous-time systems through a controllable modified estimation model
Authors: M. de la Sen
109-131 (23)